Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

D&C scheduled to remove postpartum leftover placenta. Developed infection. On antibiotics. Pulsating pain in the midback

i am nearly 5 weeks postpartum. i had a d & c on saturday due to retained placenta which was missed, i then developed an infecttion and had iv antibiotics , im now on orals. Ive been getting this pulsating pain/discomfort in my mid back which is intermittent. sometimes it is more intense than other times. It happens more when ive been standing and then i sit down, its asthough something is being compressed then it pulsates, like i can feel my internal pulse
Asked On : Sun, 8 Jul 2012
Answers:  1 Views:  101
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pain Medicine & Palliative Care Specialist 's  Response
Your uterus will not have fully recovered from the D&C. It will take 4 to 5 days and during this period you may experience some lower abdominal, pelvic or lower/mid back pains. Your symptoms you describe are due to these changes.
Dr K A Pottinger,
Answered: Thu, 29 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor